Stationary Nash Equilibria for Average Stochastic Games with Finite State and Action Spaces
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
583 7
Ultima descărcare din IBN:
2019-12-24 15:01
Căutarea după subiecte
similare conform CZU
519.217 (12)
Probabilitate. Statistică matematică (58)
SM ISO690:2012
LOZOVANU, Dmitrii. Stationary Nash Equilibria for Average Stochastic Games with Finite State and Action Spaces. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2016, nr. 2(81), pp. 71-92. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 2(81) / 2016 / ISSN 1024-7696

Stationary Nash Equilibria for Average Stochastic Games with Finite State and Action Spaces

CZU: 519.217
Pag. 71-92

Lozovanu Dmitrii
 
Institute of Mathematics and Computer Science ASM
 
Proiect:
INTAS Marker-assisted breeding of new seedless grapevine varieties with resistance to stressful environmental conditions
 
Disponibil în IBN: 28 octombrie 2016


Rezumat

We study the problem of the existence of stationary Nash equilibria in infinite n-person stochastic games with limiting average payoff criteria for the players. The state and action spaces in the games are assumed to be finite. We present some results for the existence of stationary Nash equilibria in a multichain average stochastic game with n players. Based on constructive proof of these results we propose an approach for determining the optimal stationary strategies of the players in the case when stationary Nash equilibria in the game exist

Cuvinte-cheie
Markov decision processes, Stochastic games, Average payoffs, Optimal strategies.,

Stationary Nash equilibria